My husband had a heart attack in January this year - he had 5 bypasses 20 years ago - he was sleeping ok before with mild sleeping tablets>

now with these tablets he has chronic insomnia. We live in France and am at a loss as what to do now. He is taking Atorvastatine and Amlodipine amongst others. Can he stop taking these and with what side effects. All help appreciated. Talking to Dr. (who is great) tomorrow but need some info.

5 Replies

oldestnewest
  • I had byepass surgery aout 10 years back.Taking Ruvastatin 10 mg.Chlostrol low.Taking Lorazapam 1mg ifstop have insomnia

  • Thank you -so you are suggesting he stops taking these tablets?

  • Please do not get lost in translation!, speak to a cardiologist.

  • Write down your concerns and inform your doctor, he is the only person who can tell you to stay on or come off any drug as he can call on cardiologist colleagues for better guidance on drugs if he is not sure what drugs clash .

  • Atorvastatin has also given me insomnia (among other things), and I'm now down to just 10mg every other day, but still suffer.

You may also like...